Note on a Lemma of Finn and Gilbarg

L. E. Payne University of Maryland, Maryland, USA H. F. Weinberger University of Maryland, Maryland, USA

TBD mathscidoc:1701.331150

Acta Mathematica, 98, (1), 297-299, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Cited by 22 ]
@inproceedings{l.1957note,
  title={Note on a Lemma of Finn and Gilbarg},
  author={L. E. Payne, and H. F. Weinberger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148439869859},
  booktitle={Acta Mathematica},
  volume={98},
  number={1},
  pages={297-299},
  year={1957},
}
L. E. Payne, and H. F. Weinberger. Note on a Lemma of Finn and Gilbarg. 1957. Vol. 98. In Acta Mathematica. pp.297-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148439869859.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved